# SDR USAA2010111592604

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 35,333 hours, 13,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 396 - DFW-LAS - EMERGENCY LIGHTS - L2 EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED L2 EMERGENCY FLASHLIGHT.
